# SDR FDEA201607012214

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,836 hours, 19,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512504
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP (FLAP SIDE) OUTBOARD AFT HINGE PIVOT OUTBOARD HOLE BORE CORRODED.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-52-03.  EXISTING HOLE: DIA 1.330",  FINAL HOLE: DIA 1.336", MAXIMUM ALLOWABLE HOLE: DIA 1.220". OVERSIZE BUSHING FABRICATED IAW EA :1-5750-127721D, PART 5, STEP 1A AND INSTALLED IAW EA: 1-5750-127721D, PART 5, STEP 1C. TITLE: WINGS-RT WING INBD FLAP, OTBD HINGE, FLAP SIDE, PIVOT BORE REPAIR.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI: 57504774 FOR WORK DETAILS.
